On random walks and levels of the form n(alpha)

DSpace/Manakin Repository

LDR Home . . . Fisher, Evan Publications of Evan Fisher View Item

On random walks and levels of the form n(alpha)

Show simple item record


dc.contributor.author Drucker, S.
dc.contributor.author Fodor, I.
dc.contributor.author Fisher, Evan
dc.date.accessioned 2012-10-22T15:09:52Z
dc.date.available 2012-10-22T15:09:52Z
dc.date.issued 1996
dc.identifier.citation Drucker, S., I. Fodor, and E. Fisher. "On random walks and levels of the form n(alpha)." Rocky Mountain Journal of Mathematics 26 (1): 117-134. en_US
dc.identifier.uri http://hdl.handle.net/10385/999
dc.language.iso en_US en_US
dc.publisher Rocky Mountain Journal of Mathematics en_US
dc.title On random walks and levels of the form n(alpha) en_US
dc.type Article en_US
dc.identifier.doi 10.1216/rmjm/1181072106

Files in this item

Files Size Format View
Fisher-RockyMou ... ematics-vol26-no1-1996.pdf 734.1Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search LDR


Advanced Search

Browse

My Account